# SDR AALA2019062099005

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 9,557 hours, 3,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING INOPERABLE AT 26L, 27L, 28L, 28 CEILING, 31L, 32L, 35L, 36L, 36 CEILING, LAVATORY D WALL, 36 AISLE EXIT, L4 DOOR UPPER AND LOWER EXIT, AND R4 DOOR UPPER AND LOWER EXIT. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
